| Medical Device Problem Code |
Defective Alarm (1014)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a audio tone/vibration (weak vibration) issue.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may cause the user to miss an alarm or warning that may cause cessation of insulin delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 31-jul-2019 with the following findings: during investigation, the vibration functions normally.Unable to verify or duplicate reported issue.